Super antimagic total labeling under duplication operations




Super edge-antimagic total graph, Super vertex-antimagic total graph, Duplication operations, Prism, Antiprism, Crossed prism, Cycle and complete graphs


For a graph G the duplication operation of a vertex v by a new edge e = uw results in a new graph G’ such that N (u) = {v, w} and N (w) = {v, u}. The duplication operation of an edge e = uv by a new vertex w results in a new graph G’’ such that N (w) = {u, v}. In this article we have discussed that the properties of a graph, with minimum degree 2 of any vertex, to be super vertex-antimagic total and to be super edge-antimagic total are invariant under the above duplication operations. Also, we have discussed on the existence of the so-called k super vertex-antimagic total vertex modifications and k super edge-antimagic total edge modifications for graphs.

Author Biographies

Abdul Jalil M. Khalaf, University of Kufa.

Dept. of Mathematics.

Muhammad Naeem, Institute of Southern Punjab.

Dept. of Mathematics and Statistics.

Muhammad Kamran Siddiqui, COMSATS University Islamabad.

Dept. of Mathematics.

Abdul Qudair Baig, Institute of Southern Punjab.

Dept. of Mathematics and Statistics.


M. Bača, F. Bertault, J. Macdougall, M. Miller, R. Simanjuntak, and Slamin, “Vertex-antimagic total labelings of graphs”, Discussiones mathematicae graph theory, vol. 23, no. 1, p. 67, 2003, doi: 10.7151/dmgt.1186

R. M. Figueroa-Centeno, R. Ichishima, and F. A. Muntaner-Batle, “On super edge-magic graphs”, Ars combinatoria, vol. 64, pp. 81-95, 2002. [On line]. Available:

P. Kovář and J. A. Gallian, “Magic labelings of regular graphs”, AKCE international journal of graphs and combinatorics, vol. 4, no. 3, pp. 261-275, 2007, doi: 10.1080/09728600.2007.12088841

J. Sedláček, “On magic graphs”, Mathematica slovaca, vol. 26, no. 4, pp. 329-335, 1976. [On line]. Available:

K. A. Sugeng, M. Miller, Y. Lin, and M. Bača, “Super (a,d)-vertex antimagic total labelings”, Journal of combinatorial mathematics and combinatorial computing, vol. 55, pp. 91-102, 2005.

S. K. Vaidya and C. M. Barasara, “Product cordial graphs in the context of some graph operations”, International journal of computing science and mathematics, vol. 1, no. 2, pp. 1-6, 2011. [On line]. Available:

S. K. Vaidya and N. A. Dani, “Cordial and 3-equitable graphs induced by duplication of edge”, Mathematics today, vol. 27, pp. 71-82, 2011.



How to Cite

A. J. M. Khalaf, M. Naeem, M. K. Siddiqui, and A. Q. Baig, “Super antimagic total labeling under duplication operations”, Proyecciones (Antofagasta, On line), vol. 39, no. 4, pp. 995-1003, Jul. 2020.